# SDR AALA950602

- Difficulty date: April 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N373AA
- Make and model: Boeing 767323
- Aircraft serial: 25200
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Connector
- Part number: 1722331
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTS BETWEEN PAX SEAT ROW 7AB TO 12AB INOPERATIVE.  RESEATED LOOSE EMERGENCY FLOOR LIGHT CONNECTOR BY PAX SEAT ROW 7AB.  SYSTEM GROUND CHECKED NORMAL OPERATION.
